RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kalashnikova, Yuliya Sergeevna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:163
Abstract pages:2190
Full texts:72
References:92
E-mail:

http://www.mathnet.ru/eng/person65009
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. T. V. Uglov, Yu. S. Kalashnikova, A. V. Nefediev, G. V. Pakhlova, P. N. Pakhlov, “Exclusive open-charm near-threshold cross sections in a coupled-channel approach”, Pis'ma v Zh. Èksper. Teoret. Fiz., 105:1 (2017),  3–9  mathnet  elib; JETP Letters, 105:1 (2017), 1–7  isi  scopus
2. Yu. S. Kalashnikova, A. V. Nefed'ev, J. E. F T. Ribeiro, “Chiral symmetry and the properties of hadrons in the generalized Nambu – Jona-Lasinio model”, UFN, 187:7 (2017),  715–743  mathnet  elib; Phys. Usp., 60:7 (2017), 667–693  isi  scopus
2013
3. Yu. S. Kalashnikova, A. V. Nefediev, “One-pion exchange in the $X(3872)$ revisited”, Pis'ma v Zh. Èksper. Teoret. Fiz., 97:2 (2013),  76–81  mathnet  elib; JETP Letters, 97:2 (2013), 70–75  isi  elib  scopus
2002
4. Yu. S. Kalashnikova, A. V. Nefed'ev, “Two-dimensional QCD in the Coulomb gauge”, UFN, 172:4 (2002),  377–400  mathnet; Phys. Usp., 45:4 (2002), 347–368  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019